Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Symptoms of reflux, cough affecting tone, back pain, bloating, palpitations, panic attacks. Advice?

Hi I have symptoms of reflux I am worried because i have had this now for some time and taken various pump inhibitors to no avail!!!! what mainly gets me down is the cough!!! and recently I have been having alot of problems with pain up in my back and i have been getting pain in my side which moves from the right into my left!!! I have been to my doctors and he is now sending me for a scan to see if I have gall stones. But i would just love to get rid of this complaint!!! I also have been having panic attacks and had to get the paramedics out on a number of occasions!!! I get bloatedness which inturn causes palpitations and then this bring on my panic!!! its terrible I am a singer and trying to get back into my career!!!! but it scares me!!! to be honest because the cough effects my tone!! pls can you advice? i am thinking now of going to a specialist to get some proper advice on if it is reflux or not and why all of a suden i have got all these symptoms!!!!! thank you. Jane Ikoubase.
Asked On : Mon, 20 Aug 2012
Answers:  0 Views:  61 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor